# SDR UPS08552887

- Difficulty date: July 17, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 21,014 hours, 13,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1080-1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, CORROSION ON MAIN DECK SEAT TRACK UPPER SURFACE AT NUTPLATE HOLES BS1080-1100 LBL1 WL208.  REPLACED CORRODED SEATTRACK IAW SRM53-00-52-1A1.
